# SDR AALA202508268335

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 22,549 hours, 9,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR OUTBOARD FLASHLIGHT DOES NOT TEST GOOD. REPLACED FLASHLIGHT AT L1 DOOR OUTBOARD. PER AMM 25-64-00.
